Home > APM>
Biography

Prof. Elimhan N. Mahmudov

Management Faculty

Istanbul Technical University, Turkey

Professor


Email: elimhan22@yahoo.com


Qualifications

Ph.D., Academy of Sciences of Ukraine, Ukraine


Publications (Selected)

  1. Mahmudov, E. N. The optimality principle for discrete and first order partial differential inclusions. J. Math. Anal. Appl. 308 (2005), no. 2, 605-619.
  2. Mahmudov, E. N. On duality in problems of optimal control described by convex differential inclusions of Goursat-Darboux type. J. Math. Anal. Appl. 307 (2005), no. 2, 628-640.
  3. Makhmudov, È. N.; Pshenichnyi, B. N. An optimality principle for discrete and differential inclusions with distributed parameters of parabolic type, and duality. (Russian) Izv. Russ. Akad. Nauk Ser. Mat. 57 (1993), 91-112; translation in Russian Acad. Sci. Izv. Math. 42 (1994), 299-319.
  4. Mahmudov, E. N. Locally adjoint mappings and optimization of the first boundary value problem for hyperbolic type discrete and differential inclusions. Nonlinear Anal. 67 (2007), 2966-2981.
  5. Mahmudov, E. N. Necessary and sufficient conditions for discrete and differential inclusions of elliptic type. J. Math. Anal. Appl. 323 (2006), 768-789.
  6. Makhmudov, È. N. A two-parameter optimal control problem for systems of discrete inclusions. (Russian) Avtomat. i Telemekh. 1991, no. 3, 67-78; translation in Automat. Remote Control 52 (1991), part 1, 353-362.
  7. Makhmudov, È. N. On duality in problems described by convex multivalued mappings. (Russian) Kibernetika (Kiev) 1987, 75-79, 91, 134.; translation in Cybernetics 23 (1987), 238-244.
  8. Makhmudov, È. N. On duality in optimal control problems that are described by convex discrete and differential inclusions. (Russian) Avtomat. i Telemekh. 1987, no. 2, 13-25; translation in in Automat. Remote Control 48 (1987), part 1, 149-159.
  9. Makhmudov, È. N. Some extremal problems for discrete and differential inclusions with distributed parameters of elliptic type, and duality. (Russian) Kibernetika (Kiev), 58-64, 135; translation in Cybernetics, 26(1990), 215-226.
  10. Makhmudov, È. N. Sufficient conditions for optimality on a non-fixed time interval for differential inclusions with delay, and duality. (Russian) Differentsialnye Uravneniya 27 (1991), 964-969,1099; translation in Differential Equations, 27(1991), 675-680.
  11. Makhmudov, È. N. A sufficient condition for optimality for convex differential inclusions with distributed parameters, and duality. (Russian) Differentsialnye Uravneniya 27 (1991), 1344-1357, 1469;translation in Differential Equations 27 (1991), 946-957 (1992)
  12. Makhmudov, È. N. Optimization of differential inclusions with a phase constraint, and duality. (Russian) Mat. Zametki 50 (1991), 94-104, 159; translation in Math. Notes 50 (1991), 1280-1287(1992).
  13. Makhmudov, È. N. Duality in problems of the theory of convex difference inclusions with aftereffect. (Russian) Differentsialnye Uravneniya 23 (1987), 1315-1324, 1468.
  14. Makhmudov, È. N. Necessary and sufficient conditions for an extremum for discrete and differential inclusions with distributed parameters. (Russian) Sibirsk. Mat. Zh. 30 (1989), 122-137; translation in Siberian Math. J. 30 (1989), 266-278.
  15. Mahmudov, E. N. Optimization of discrete inclusions with distributed parameters. Optimization 21 (1990), 197-207.
  16. Makhmudov, È. N. A polyhedral optimization problem for polyhedral discrete and differential inclusions, and duality. (Russian) Kibernetika (Kiev) 1988, 45--52, 132; translation in Cybernetics 24 (1988), 324-336 (1989).
  17. Makhmudov, È. N. Necessary conditions for problems of optimal control that are describable by differential inclusions with distributed parameters. (Russian) Dokl. Akad. Nauk SSSR 303 (1988), 29-33; translation in Soviet Math. Dokl. 38 (1989), 467-471.
  18. Mahmudov, Elimhan N. Optimization of discrete and differential inclusions of Goursat-Darboux type with state constraints. Adv. Difference Equ. (2006), 16.
  19. Mahmudov, È. N. Sufficient conditions for optimality for differential inclusions of parabolic type and duality. Journal of Global Optimization, 41(2008), 31-42.
  20. Mahmudov, Elimhan N. Optimal control of higher order differential inclusions of Bolza type with varying time interval. Nonlinear Anal. 69(2008), 1699-1709
  21. Mahmudov E.N., Cicek G., Optimization of differential inclusions of Bolza type and dualities. APPLIED AND COMPUTATIONAL MATHEMATICS. 6(2007), 88-96.
  22. MAKHMUDOV, E.N., Optimization on unfixed time-frame of generalized differential-equation with lagging, IZVESTIYA VYSSHIKH UCHEBNYKH ZAVEDENII MATEMATIKA (1991), 43-48.
  23. MAHMUDOV E.N., Duality in the problems of optimal-control for systems described by convex differential-inclusions with delay, PROBLEMS OF CONTROL AND INFORMATION THEORY-PROBLEMY UPRAVLENIYA I TEORII INFORMATSII, (1987) 16, 411-422.
  24. MAHMUDOV E.N., Optimal control of Cauchy problem for first order discrete and partial differential inclusions, Journal of Dynamical and Control Systems, 15(2009), 587-610.
  25. MAHMUDOV E.N.,Duality in the problems of optimal control described by first order partial differential inclusions, A JOURNAL OF MATHEMATICAL PROGRAMMING AND OPERATIONS RESEARCH, 59(2010), 589-599.
  26. Mahmudov E.N., Ö. Değer , Optimal Control of The Elliptic Type Differential Inclusions With Dirichlet and Meumann Boundary Conditions, Journal of Dynamical and Control Systems, 17 (2011).

Profile Details

Null